`a`
Mathematical Biosciences and Engineering (MBE)
 

Lyapunov functions and global stability for SIR and SEIR models with age-dependent susceptibility
Pages: 369 - 378, Issue 2, April 2013

doi:10.3934/mbe.2013.10.369      Abstract        References        Full text (331.3K)           Related Articles

Andrey V. Melnik - OCCAM, Mathematical Institute, 24 - 29 St Giles', Oxford, OX1 3LB, United Kingdom (email)
Andrei Korobeinikov - Centre de Recerca Matemàtica, Campus de Bellaterra, Edifici C, 08193 Bellaterra, Barcelona, Spain (email)

1 P. Adda, J. L. Dimi, A. Iggidr, J. C. Kamgang, G. Sallet and J. J. Tewa, General models of host-parasite systems. Global analysis, Disc. Cont. Dyn. Syst. Ser. B, 8 (2007), 1-17.
2 A. Fall, A. Iggidr, G. Sallet and J. J. Tewa, Epidemiological models and Lyapunov functions, Math. Model. Nat. Phenom., 2 (2007), 62-83.       
3 P. Georgescu and Y.-H. Hsieh, Global stability for a virus dynamics model with nonlinear incidence of infection and removal, SIAM J. Appl. Math., 2 (2006), 337-353.       
4 H. Guo and M. Y. Li, Global dynamics of a staged progression model for infectious diseases, Math. Biosci. Eng., 3 (2006), 513-525.       
5 H. Guo and M. Y. Li, Global dynamics of a staged-progression model with amelioration for infectious diseases, J. Biol. Dynamics, 2 (2008), 154-168.       
6 H. W. Hethcote, The mathematics of infectious diseases, SIAM Rev., 42 (2000), 599-653.       
7 G. Huang, W. Ma and Y. Takeuchi, Global properties for virus dynamics model with Beddington-DeAngelis functional response, Appl. Math. Lett., 22 (2009), 1690-1693.       
8 G. Huang, W. Ma and Y. Takeuchi, Global analysis for delay virus dynamics model with Beddington-DeAngelis functional response, Appl. Math. Lett., 24 (2011), 1199-1203.       
9 G. Huang and Y. Takeuchi, Global analysis on delay epidemiological dynamic models with nonlinear incidence, J. Math. Biol., 63 (2011), 129-139.       
10 G. Huang, Y. Takeuchi and W. Ma, Lyapunov functionals for delay differentical equations models of viral infections, SIAM J. Appl. Math., 70 (2010), 2693-2708.       
11 G. Huang, Y. Takeuchi, W. Ma and D. Wei, Global stability for delay SIR and SEIR epidemic models with nonlinear incidence rate, Bull. Math. Biol., 72 (2010), 1192-1207.       
12 A. Iggidr, J. Mbang and G. Sallet, Stability analysis of within-host parasite models with delays, Math. Biosci., 209 (2007), 51-75.       
13 A. Korobeinikov, P. K. Maini and W. J. Walker, Estimation of effective vaccination rate: Pertussis in New Zealand as a case study, J. Theor. Biol., 224 (2003), 269-275.       
14 A. Korobeinikov, Global properties of SIR and SEIR epidemic models with multiple parallel infectious stages, Bull. Math. Biol., 71 (2009), 75-83.       
15 A. Korobeinikov, Global properties of infectious disease models with nonlinear incidence, Bull. Math. Biol., 69 (2007), 1871-1886.       
16 A. Korobeinikov, Global asymptotic properties of virus dynamics models with dose dependent parasite reproduction and virulence, and nonlinear incidence rate, Math. Med. Biol., 26 (2009), 225-239.       
17 A. Korobeinikov, Stability of ecosystem: Global properties of a general prey-predator model, Math. Med. Biol., 26 (2009), 309-321.       
18 A. Korobeinikov, Global properties of a general predator-prey model with non-symmetric attack and consumption rate, Discrete Cont. Dyn. Syst. Ser. B, 14 (2010), 1095-1103.       
19 J. P. LaSalle, "The Stability of Dynamical Systems," SIAM, Philadelphia, 1976.       
20 M. Y. Li, Z. Shuai and C. Wang, Global stability of multi-group epidemic models with distributed delays, J. Math. Anal. Appl., 361 (2010), 38-47.       
21 S. Liu and L. Wang, Global stability of an HIV-1 model with distributed intracellular delays and a combination therapy, Math. Biosci. Eng., 7 (2010), 675-685.       
22 A. M. Lyapunov, "The General Problem of the Stability of Motion," Taylor & Francis, Ltd., London, 1992.       
23 P. Magal, C. C. McCluskey and G. F. Webb, Liapunov functional and global asymptotic stability for an infection-age model, Appl. Anal., 89 (2010), 1109-1140.       
24 V. G. Matsenko and V. N. Rubanovskii, The Lyapunov direct method for analyzing the dynamics of the age structure of biological populations, USSR Comput Maths Math. Phys., 23 (1983), 45-49.       
25 C. C. McCluskey, Global stability for an SEIR epidemiological model with varying infectivity and infinite delay, Math. Biosci. Eng., 6 (2009), 603-610.       
26 C. C. McCluskey, Complete global stability for an SIR epidemic model with delay - distributed or discrete, Nonlinear Anal. Real World Appl., 11 (2010), 55-59.       
27 C. C. McCluskey, Delay versus age-of-infection-global stability, Appl. Math. Comput., 217 (2010), 3046-3049.       
28 C. C. McCluskey, Global stability for an SIR epidemic model with delay and nonlinear incidence, Nonlinear Anal. Real World Appl., 11 (2010), 3106-3109.       
29 A. V. Melnik and A. Korobeinikov, Global asymptotic properties of staged models with multiple progression pathways for infectious diseases, Math. Biosci. Eng., 8 (2011), 1019-1034.       
30 H. R. Thieme, Global stability of the endemic equilibrium in infinite dimension: Lyapunov functions and positive operators, J. Differ. Equations, 250 (2011), 3772-3801.       
31 H. R. Thieme, "Mathematics in Population Biology," Princeton University Press, Princeton, 2003.       
32 H. R. Thieme, Disease extinction and disease persistence in age structured epidemic models, Nonlinear Anal., 47 (2001), 6181-6194.       
33 V. Volterra, "Leçons Sur la Théorie Mathématique de la Lutte Pour la Vie," Gauthier-Villars, Paris, 1931.       

Go to top